Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)


Casson invariant of knots associated with divides

Author: A. Shumakovich
Original publication: Algebra i Analiz, tom 15 (2003), nomer 4.
Journal: St. Petersburg Math. J. 15 (2004), 625-637
MSC (2000): Primary 57M25
Published electronically: July 7, 2004
MathSciNet review: 2068986
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formula for the Casson invariant of knots associated with divides is presented. The formula is written in terms of Arnold's invariants of pieces of the divide. Various corollaries are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 57M25

Retrieve articles in all journals with MSC (2000): 57M25

Additional Information

A. Shumakovich
Affiliation: Mathematisches Institut, Universität Basel, Rheinsprung 21, CH-4051, Basel, Switzerland

PII: S 1061-0022(04)00826-X
Keywords: Divide, Casson invariant, Arnold's invariants of plane curves
Received by editor(s): October 1, 2002
Published electronically: July 7, 2004
Additional Notes: Partially supported by the Swiss National Science Foundation
Article copyright: © Copyright 2004 American Mathematical Society